# SDR AALA201803029013

- Difficulty date: February 13, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361073000100
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 212EF IN THE COCKPIT.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, FIGURE 20106, AND IRM 9701 REVISION G.
